TBD

[51] Some characterizations of convex polyhedra

Victor Klee Copenhagen

TBD mathscidoc:1701.331181

Acta Mathematica, 102, (1), 79-107, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 2275 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, Cal., USA J. K. Moser University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.331470

Acta Mathematica, 133, (1), 219-271, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 2271 downloads ] [ 0 comments ] [ Cited by 560 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] On Thurston’s Euler class-one conjecture

Mehdi Yazdi Mathematical Institute, University of Oxford, United Kingdom

TBD mathscidoc:2203.43004

Acta Mathematica, 225, (2), 313-368, 2020.12
[ Download ] [ 2022-03-10 10:59:04 uploaded by actaadmin ] [ 2266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Some aspects of groups with unique roots

Gilbert Baumslag New York University, New York, U.S.A.

TBD mathscidoc:1701.331202

Acta Mathematica, 104, (3), 217-303, 1959.12
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 2264 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Relations entre les polynomes de Jacobi, Laguerre et Hermite

Ervin Feldheim Budapest

TBD mathscidoc:1701.33928

Acta Mathematica, 75, (1), 117-138, 1942.12
[ Download ] [ 2017-01-08 20:31:18 uploaded by actaadmin ] [ 2261 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Multiplicities of recurrence sequences

Hans Peter Schlickewei Abteilung Mathematick II, Universität Ulm

TBD mathscidoc:1701.331822

Acta Mathematica, 176, (2), 171-243, 1994.6
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 2239 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Local behavior of solutions of quasi-linear equations

James Serrin University of Minnesota, U.S.A.

TBD mathscidoc:1701.331267

Acta Mathematica, 111, (1), 247-302, 1963.10
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 2233 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Fourier integral operators. II

J. J. Duistermaat University of Nijmegen, Holland L. Hörmander University of Nijmegen, Holland

TBD mathscidoc:1701.331422

Acta Mathematica, 128, (1), 183-269, 1971.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 2231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Extremal Analytic Functions in the Unit Circle

John L. Lewis Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.332362

Arkiv for Matematik, 10, (1), 173-194, 1971.6
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 2209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Diophantine approximation of complex numbers

Asmus L. Schmidt University of Copenhagen, Denmark

TBD mathscidoc:1701.331473

Acta Mathematica, 134, (1), 1-85, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 2208 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities

James Serrin Department of Mathematics, University of Minnesota Henguui Zou Department of Mathematics, University of Alabama

TBD mathscidoc:1701.331918

Acta Mathematica, 189, (1), 79-142, 2000.5
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 2202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] On the existence of certain singular integrals

A. P. Calderon A. Zygmund

TBD mathscidoc:1701.331054

Acta Mathematica, 88, (1), 85-139, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 2200 downloads ] [ 0 comments ] [ Cited by 452 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Linear hyperbolic partial differential equations with constant coefficients

Lars Gårding Lund

TBD mathscidoc:1701.331019

Acta Mathematica, 85, (1), 1-62, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 2173 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Currents in metric spaces

Luigi Ambrosio Scuola Normale Superiore, Piazza Cavalieri 7, Pisa, Italy Bernd Kirchheim Max-Planck-Institut für Mathematik, Inselstrasse 22-26, Leipzig, Germany

TBD mathscidoc:1701.331888

Acta Mathematica, 185, (1), 1-80, 1999.10
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 2152 downloads ] [ 0 comments ] [ Cited by 173 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Excursions in Brownian motion

Kai Lai Chung Department of Mathematics, Stanford University

TBD mathscidoc:1701.332438

Arkiv for Matematik, 14, (1), 155-177, 1976.1
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 2146 downloads ] [ 0 comments ] [ Cited by 111 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Resolvent of the Laplacian on strictly pseudoconvex domains

C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA R. B. Melrose Massachusetts Institute of Technology, Cambridge, MA, USA G. A. Mendoza IVIC, Caracas, Venezuela

TBD mathscidoc:1701.331749

Acta Mathematica, 167, (1), 1-106, 1989.8
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 2135 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] On Jordan ARCS and Lipschitz classes of functions defined on them

A. S. Besicovitch Philadelphia, Pa., USA I. J. Schoenberg Philadelphia, Pa., USA

TBD mathscidoc:1701.331216

Acta Mathematica, 106, (1), 113-136, 1960.6
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 2123 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] Immersion and embedding of projective varieties

Kent W. Johnson Institute for Advanced Study, Princeton

TBD mathscidoc:1701.331523

Acta Mathematica, 140, (1), 49-74, 1977.1
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 2103 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] A geometric view of optimal transportation and generative model

Na Lei Dalian University of Technology Kehua Su Wuhan University Li Cui Beijing Normal University Shing-Tung Yau Harvard University Xianfeng Gu Stony Brook University

Computational Geometry Convex and Discrete Geometry Machine Learning TBD mathscidoc:1905.09001

Computer Aided Geometric Design, 68, 1-21, 2019.1
[ Download ] [ 2019-05-04 22:18:06 uploaded by ranier ] [ 2100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] The structure of the prym map

Ron Donagi University of Utah, Salt Lake City, Utah, USA Roy Campbell Smith University of Georgia, Athens, Georgia, USA

TBD mathscidoc:1701.331579

Acta Mathematica, 146, (1), 25-102, 1980.2
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 2085 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] To reverse a Markov process

K. L. Chung Stanford University, Stanford, California, USA John B. Walsh Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331374

Acta Mathematica, 123, (1), 225-251, 1969.5
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 2077 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Approximation of zonoids by zonotopes

J. Bourgain I.H.E.S., Bures-sur-Yvette, France J. Lindenstrauss The Hebrew University, Jerusalem, Israel V. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331718

Acta Mathematica, 162, (1), 73-141, 1987.8
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 2076 downloads ] [ 0 comments ] [ Cited by 114 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] The method of successive approximation for functional equations

L. Kantorovitch Leningrad

TBD mathscidoc:1701.33894

Acta Mathematica, 71, (1), 63-97, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 2065 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Riemannian geometry as determined by the volumes of small geodesic balls

A. Gray University of Maryland, College Park, Maryland, USA L. Vanhecke Katholieke Universiteit Leuven, Leuven, Belgium

TBD mathscidoc:1701.331545

Acta Mathematica, 142, (1), 157-198, 1978.5
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 2064 downloads ] [ 0 comments ] [ Cited by 86 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] On the representation of a number as the sum of two squares and a prime

C. Hooley Corpus Christi College, Cambridge

TBD mathscidoc:1701.331139

Acta Mathematica, 97, (1), 189-210, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 2062 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved